# SDR HALA0800440

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 20,601 hours, 3,933 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1945
- Condition: Deployed
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLID ACTIVATED AND BLOWN.  REMOVED AND REPLACED R4 DOOR SLID PER  
AMM 25-66-01-404-036.
